English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Brauer group of torsors and its arithmetic applications

MPS-Authors
/persons/resource/persons236220

Skorobogatov,  Alexei N.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Skorobogatov, A. N., & Harari, D. (2003). The Brauer group of torsors and its arithmetic applications. Annales DE l'Institut Fourier, 53(7), 1987-2019.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30EB-D
Abstract
There is no abstract available